A Note on Invariant Uniformities in Coset Spaces.
Mathematica Scandinavica, Tome 12 (1963), pp. 36-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1963__12_165832,
author = {Sigmund N. Hudson},
title = {A {Note} on {Invariant} {Uniformities} in {Coset} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {36--38},
year = {1963},
volume = {12},
zbl = {0122.28307},
url = {http://geodesic.mathdoc.fr/item/MS2_1963__12_165832/}
}
Sigmund N. Hudson. A Note on Invariant Uniformities in Coset Spaces.. Mathematica Scandinavica, Tome 12 (1963), pp. 36-38. http://geodesic.mathdoc.fr/item/MS2_1963__12_165832/